MAUDE Adverse Event Report: DONGGUAN LIDE ELECTRIC APPLIANCE CO., LTD. OREETH IPL HAIR REMOVAL DEVICE; LIGHT BASED OVER-THE-COUNTER HAIR REMOVAL

DONGGUAN LIDE ELECTRIC APPLIANCE CO., LTD. OREETH IPL HAIR REMOVAL DEVICE; LIGHT BASED OVER-THE-COUNTER HAIR REMOVAL
Model Number TM002
Medical Device Problem Codes Overheating of Device (1437); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Erythema (1840); Pain (1994); Partial thickness (Second Degree) Burn (2694)
Date of Event 02/10/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
We express sincere sympathy for the user's reported injury.The subject device is an ipl hair removal device.Due to the nature of ipl technology, a mild sensation of heat or discomfort during normal use on skin is not uncommon, and its intensity may vary depending on individual skin sensitivity.The device's skin contact aperture is approximately 3 cm*1 cm.All units undergo rigorous visual inspection and functional testing prior to shipment, and only units that pass all quality checks are released.The device's instruction manual includes detailed usage instructions, a clear list of contraindications (i.E., situations where the device must not be used), and a description of possible sensations during use along with recommended responses.Users are explicitly instructed to read the manual carefully before each use.Based on our internal records of new unit testing and returned device analysis, we have not observed a failure pattern where a unit functions normally during its first use but subsequently malfunctions in a way that causes overheating.In our experience, devices with manufacturing defects typically exhibit abnormalities from the very first use.Additionally, we have reviewed the quality inspection records for the same batch of devices and found no similar device failures.We have also consulted our device distributors regarding their after-sales product performance, and to date, no similar complaints have been reported.Regarding this specific complaint, the user alleged that during the second normal use, the device suddenly became extremely hot and caused serious burns on the legs.However, no photographic evidence of the alleged wound condition has been provided by the user.It is important to note that the effective light emission area of the device is only 3 cm *1 cm, and this area is surrounded by a cooling/cryogen zone designed to protect the skin during use.Given this, we are currently unable to ascertain whether the user's thigh skin was completely healthy prior to use, or whether the user followed the instruction manual in full.The manual explicitly states: "do not use the device if any abnormality is present on the skin." based on the uncertainty of the information available, we are unable to confirm at this time whether the reported incident was caused by a device malfunction.While the responsibility for this incident remains unconfirmed, we will continue to conduct standard and, where appropriate, enhanced quality checks on our devices, and will continue to review our instruction manual for potential improvements.Additionally, we recommend that users discontinue use immediately and seek professional medical advice before further use if any discomfort is experienced during operation.As the original manufacturer of the device, our company is not responsible for the retail sales of the product.If consumers encounter any suspected device malfunction, they are advised to contact the seller from whom the device was purchased for after[?]sales support (e.G., returning the device).If the seller is an authorized distributor of our company, any returned device will be consolidated and sent back to us for examination or repair.
 
Event or Problem Description
Patient say: "i purchased a hair removal device (oreeth tm002) from amazon (seller: chaibiz) for personal cosmetic use.During the second normal use, the device suddenly overheated, became extremely hot, and caused serious burns on my legs.The device was used exactly according to the manufacturer's instructions.Immediate effects included pain, redness, and skin damage.Medical examination indicated that the burn may leave permanent scars.According to the oreeth tm002 user manual (manuals.Plus), under troubleshooting: "device feels hot during use -- use cooling mode; take breaks between sessions." "burning smell during use -- stop use and inspect the device." however, the manual does not include explicit warnings about severe burns or permanent scars, indicating insufficient risk warning.Source: manuals.Plus oreeth tm002 user manual.".

Brand Name
OREETH IPL HAIR REMOVAL DEVICE
Common Device Name
LIGHT BASED OVER-THE-COUNTER HAIR REMOVAL
Manufacturer (Section D)
DONGGUAN LIDE ELECTRIC APPLIANCE CO., LTD.
floor 4, bldg. 2
#11 yinhe fifth rd. qiaotou
dongguan, guangdong 52352 8
CH  523528
Manufacturer (Section G)
DONGGUAN LIDE ELECTRIC APPLIANCE CO., LTD.
floor 4, bldg. 2
#11 yinhe fifth rd. qiaotou
dongguan, guangdong 52352 8
CH   523528
Manufacturer Contact
xiang feng
floor 4, bldg. 2
#11 yinhe fifth rd.
dongguan, guangdong 52352-8
CH   523528
MDR Report Key25024662
Report Number3029992391-2026-00001
Device Sequence Number9175983
Product Code OHT
UDI-Device Identifier06976971650091
UDI-Public06976971650091
Combination Product (Y/N)N
PMA/510(K) Number
K232056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,User Facility
Initial Reporter Occupation Other
Remedial Action Modification/Adjustment,Inspection
Type of Report Initial
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberTM002
Device Catalogue NumberNONE
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Initial Report FDA Received Date04/29/2026
Date Device Manufactured02/10/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE,PATIENT DID NOT SAY
Outcome Attributed to Adverse Event Required Intervention; Life Threatening; Other;
Patient Age30 YR
Patient SexUnknown
Patient RaceWhite